# SDR UPS01435241

- Difficulty date: March 11, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT L1854 INOP.  CLEANED CONTACT AND RELAMPED.  OPS CHECK OK.
